Spaces of idempotent measures and absolute retracts

Iurii Marko


The aim of this note is to establish the AR-property for some non-compact spaces of idempotent measures (i.e., analogs of probability measures in the idempotent mathematics).

Повний текст:

PDF (English)


T. Banakh, T. Radul, and M. Zarichnyi, Absorbing sets in infinite-dimensional manifolds, VNTL Publishers, Lviv, 1996, 232 p.

L. Bazylevych, D. Repovs, and M. Zarichnyi, Spaces of idempotent measures of compact metric spaces, Topol. Appl. 157 (2010), no. 1, 136-144. DOI: 10.1016/j.topol.2009.04.040

L. Bazylevych, D. Repovs, and M. Zarichnyi, Hyperspaces of max-plus convex subsets of power of the real line, J. Math. Anal. App. 394 (2012), no. 2, 481-487. DOI: 10.1016/j.jmaa.2012.05.002

L. Bazylevych and M. Zarichnyi, On hyperspaces of max-plus and max-min convex sets, ESAIM: Proceedings and survey 57 (2017), 97-103. DOI: 10.1051/proc/201657097

V. Brydun and M. Zarichnyi, Spaces of max-min measures on compact Hausdorff spaces, Fuzzy Sets Syst. 396 (2020), 138-151. DOI: 10.1016/j.fss.2019.06.012

A. Ch. Chigogidze, On extension of normal functors, Mosc. Univ. Math. Bull. 39 (1984), no. 6, 31-35.

Ch. D. Horvath, Extension and selection theorems in topological spaces with a generalized convexity structure, Ann. Fac. Sci. Toulouse, VI. Ser., Math. 2 (1993), no. 2, 253-269.

Ch. D. Horvath, Contractibility and generalized convexity, J. Math. Ana. Appl. 156 (1991), no. 2, 341-357. DOI: 10.1016/0022-247X(91)90402-L

M. Zarichnyi, Spaces and maps of idempotent measures, Izv. Math. 74 (2010), no. 3, 481-499. DOI: 10.1070/IM2010v074n03ABEH002495



  • Поки немає зовнішніх посилань.